# SDR EISA99123

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6586350344
- Condition: Gouged
- Location: Bs 1183
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND DRILL DAMAGE OF FS 1183 PRESSURE BULKHEAD AT WL 285 FROM LBL 18.2 TO RBL 18.2 (31 PLACES).  REMOVED DAMAGED AREAS AND INSTALLED PERMANENT REPAIR PER ENGINEERING AUTHORIZATION (EA) NR 7-5310-77-C1529 AND FLIGHT VEHICLES ENGINEERING DRAWING NR 53-99260-1.  (M)
